# SDR SIMA20170118001

- Difficulty date: January 18, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 31,635 hours, 22,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 24770
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULKHEAD EMERGENCY LIGHT INOPERATIVE.    REMOVED AND REPLACED THE BATTERY PACK AND BATTERY CHARGER1 IAW MM 33-51-17. OPS CHECKED GOOD.
